MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RADIUS ROD TO ROD CONNECTOR 5.5 TO 6.0MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-FRANCE RADIUS ROD TO ROD CONNECTOR 5.5 TO 6.0MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 486614560
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 03/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient bent over and felt a pop.X-ray confirmed the rod to rod connector pulled out.
 
Additional Manufacturer Narrative
Method: risk assessment; result: no lot # was provided, so a manufacturing record review could not be performed.Conclusion: because the complaint device was not received and lack of information, the exact cause of the disengagement is unknown.
 
Event or Problem Description

Brand Name
RADIUS ROD TO ROD CONNECTOR 5.5 TO 6.0MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5756066
Report Number0009617544-2016-00258
Device Sequence Number18948898
Product Code MNH
UDI-Device Identifier04546540546364
UDI-Public(01)04546540546364
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070631
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number486614560
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2016
Supplement Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR